# SDR SCNA20210205013

- Difficulty date: January 20, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H Z-CHANNEL HAS MULTIPLE SPOTS OF CORROSION FROM STA 400-500I LBL 21. REMOVED AND REPLACED FWD CARGO L/H Z-CHANNEL LOT# 5098219-1 AND PO# 806001-1 IAW SRM 51-40-02-0G-0 BDWG 143A7500
